# SDR IPXA2014111784857

- Difficulty date: November 16, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ADA3212221
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL DAMAGED.    FABRICATED A NEW FLOOR PANEL IAW EO 5320-27386-C.
